# SDR 99ZZZX251

- Difficulty date: November 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1125E
- Make and model: Israel 1125
- Aircraft serial: 058
- System (JASC): 5260 · Entrance Stairs
- Part: Rivet
- Part number: MS20470DD8
- Condition: Damaged
- Location: Cabin Door
- Part time: 2,735 hours
- Component: 25W331120501
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 OF 4 RIVET HEADS BROKEN OFF ON MAIN CABIN DOOR LOCKING ROD.  NO CAUSE KNOWN.  INSTALLED 4 NEW RIVETS.
